Lp-Sobolev regularity for integral operators over certain hypersurfaces

Yaryong Heo, Sunggeum Hong, Chan Woo Yang

Research output: Contribution to journalArticlepeer-review


In this paper we establish sharp Lp-regularity estimates for averaging operators with convolution kernel associated to hypersurfaces in ℝd(d ≥ 2) of the form y → (y,γ(y)) where y ∈ ℝd-1 and γ(y) = Σd-1 i=1±|yi|mi with 2 ≤ m1 ≤ · · · ≤ md-1.

Original languageEnglish
Pages (from-to)965-978
Number of pages14
JournalBulletin of the Korean Mathematical Society
Issue number4
Publication statusPublished - 2014

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Lp-Sobolev regularity for integral operators over certain hypersurfaces'. Together they form a unique fingerprint.

Cite this